Journal Overview
Editorial Board
Current&Coming Issues
Articles in Press
Online Index (1948-)
Outstanding Paper Prize
Project Euclid

Online Index (1948-Present)

Vol. 66, No. 1 (January, 2014)
M.Kyed On the asymptotic structure of a Navier-Stokes flow past a rotating body 1−16
M.Miyauchi Whittaker functions associated to newforms for GL(n) over p-adic fields 17−24
K.Inaba On the enhancement to the Milnor number of a class of mixed polynomials 25−36
N.Boumuki The classification of real forms of simple irreducible pseudo-Hermitian symmetric spaces 37−88
T.Nishimura; Y.Sakemi Topological aspect of Wulff shapes 89−109
T.Hayashi A note on the Jensen inequality for self-adjoint operators, II 111−121
T.Ito; B.Scárdua; Y.Yamagishi Degeneracy locus of critical points of the distance function on a holomorphic foliation 123−137
T.Ibukiyama; H.Katsurada Exact critical values of the symmetric fourth L function and vector valued Siegel modular forms 139−160
N.Dutertre; T.Fukui On the topology of stable maps 161−203
M.Furuta; Y.Kametani Equivariant version of Rochlin-type congruences 205−221
M.Matsuura Feynman-Kac penalization problem for additive functionals with jumping functions 223−245
I.Nakamura Surface links with free abelian groups 247−256
A.Bruguières; S.Natale Central exact sequences of tensor categories, equivariantization and applications 257−287
M.Fukushima On general boundary conditions for one-dimensional diffusions with symmetry 289−316
P.Graczyk; H.Ishi Riesz measures and Wishart laws associated to quadratic maps 317−348

back to the Online Index

Copyright © the Mathematical Society of Japan. All rights reserved.